# SDR AALA201704289034

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 6,524 hours, 2,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT FWD ENTRY DOOR WAS VERY DIFFICULT TO OPEN ON ARRIVAL AND HEARD AND FELT PRESSURE SURGE WHEN DOOR FINALLY OPENED. ACCOMPLISHED FIM 52-10-00-810-807. ENTRY DOOR  CANNOT BE OPENED OR CLOSED EASILY.  LUBRICATED FORWARD ENTRY DOOR IAW AMM 12-25-11 OPS CKS GOOD. OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
